I recently began taking topomax for migraine headaches.I have been taking this medication since May. I had very regular bowel movements for the first few weeks. Presently is seems harder and harder to use the bathroom. Any suggestions? I know that depending on laxitves is not a good choice. I purchased Benifiber and I am hoping to have some luck.
Hello, one suggestion i could make is Papaya Enzyme tablets, found in the vitamin section of your grocery store. You chew one after meals (or even when you are just experiencing stomache issues, nausea). It's a natural digestive stimulant, they taste good, too. I would also recommend incorperating a good amount of fiber (apples are good, veggies, ect) into your diet, and drink plenty of water. Feel better...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 5 answers
Posted 22 Jun 2016 • 1 answer
Posted 12 Jul 2016 • 0 answers
Posted 18 Dec 2016 • 0 answers
Posted 18 days ago • 0 answers